MAUDE Adverse Event Report: MEDLINE INDUSTRIES, L.P. MEDLINE; TRANSLATOR,DLA,SA, 8" WHLS, 18", 300 LB

MEDLINE INDUSTRIES, L.P. MEDLINE; TRANSLATOR,DLA,SA, 8" WHLS, 18", 300 LB
Catalog Number MDS868BTRB
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/27/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that "the weld under the seat has broken".There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.
 
Event or Problem Description
Customer stated "the weld under the seat has broken".

Brand Name
MEDLINE
Common Device Name
TRANSLATOR,DLA,SA, 8" WHLS, 18", 300 LB
Manufacturer (Section D)
MEDLINE INDUSTRIES, L.P.
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
sean konrath
three lakes drive
northfield, IL 60093-2753
MDR Report Key25623581
Report Number1417592-2026-03261
Device Sequence Number9101922
Product Code INM
UDI-Device Identifier00193489180605
UDI-Public00193489180605
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS868BTRB
Device Lot Number88525030002
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2026
Initial Report FDA Received Date06/25/2026
Date Device Manufactured03/01/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown